MathSciNet Relay Station
MathSciNet bibliographic data
MR1257230 47A35 (47A10 47B06)
Mbekhta, Mostafa; Zemánek, Jaroslav Sur le théorème ergodique uniforme et le spectre. (French) [On the uniform ergodic theorem and the spectrum] C. R. Acad. Sci. Paris Sér. I Math. 317 (1993), no. 12, 1155–1158.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement